Last Wednesday I received a call after my annual visit that I tested positive for chlamydia. This was a shock to me as I was tested in the summer and everything was negative. I had been with 2 guys since then- one my now boyfriend and another one time before, this must have been the source as my boyfriend was also tested before we started dating and we have been committed. So, that has been approx. 4-5 months that I must have been infected without knowing. I had no symptoms- at least not that I thought anything of- I did think I had a yeast infection but did not go to the doctor for treatment and just treated myself (obviously the wrong call) but other than that absolutely no symptoms. I was treated last Wednesday in one dose- it was 4 pills- I cannot say exactly what they were I think she said it was the same thing that is in a "z-pack" (maybe- not sure), but she assured me that it would be effective. However, now my vagina is feeling a little itchy and uncomfortable- nothing too bad, but not too pleasant either. Could the treatment have failed or is this persistence of symptoms typical? My boyfriend was just treated today and we have had no sexual contact since I found out about it. Another question- I was told to wait one week after treatment to have sex again and he was told two weeks. Anyone know what it really is?
I was diagnosed just a few weeks ago myself, and took the exact same treatment you did. I have been a little unhappy with the lack of response/communication from my doctor's office of three years, who has not told me anything about follow up (ie when I could be sexually active, if I need to come in to get my tubes checked out). My ex boyfriend (yyayyyy) was the one who told me he had tested positive, although I had essentially gotten tested soon after we broke up. He has been in communication with me about his treatment. He was told to wait two weeks before being sexually active. I think waiting a little longer is probably the best option. I am sure it is a little more difficult with a boyfriend there. Good luck
1 week after medication is fine. After taking medication symptoms can often start, what it is is the body flushing out bacteria, but also the medication can cause a yeast infection. I see no reason to be concerned at this point.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.